Cookies?
Library Header Image
LSE Research Online LSE Library Services

A potpourri of algebraic properties of the ring of periodic distributions

Sasane, Amol (2018) A potpourri of algebraic properties of the ring of periodic distributions. Bulletin of the Belgian Mathematical Society, 25 (5). pp. 755-776. ISSN 1370-1444

Full text not available from this repository.

Abstract

The set of periodic distributions, with usual addition and convolution, forms a ring, which is isomorphic, via taking a Fourier seriesexpansion, to the ring S′(Zd) of sequences of at most polynomial growth with termwise operations. In this article, we establish several algebraic properties of these rings.

Item Type: Article
Official URL: https://projecteuclid.org/info/euclid.bbms
Additional Information: © 2018 The Belgian Mathematical Society
Divisions: Mathematics
Subjects: Q Science > QA Mathematics
Sets: Departments > Mathematics
Date Deposited: 30 Aug 2018 11:02
Last Modified: 20 Jan 2020 01:31
URI: http://eprints.lse.ac.uk/id/eprint/90161

Actions (login required)

View Item View Item